# SDR SWAA2023020289079

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS285.62 TO BS294.5 AT BL0 FWD GALLEY AND LAV 2023-36985<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS285.62 TO BS294.5 AT BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 141A5400 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS285.62 TO BS294.5 AT BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 141A5400 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW.RII
